RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 197, Number 3, Pages 530–540 (Mi tmf9538)  

Projective synchronization of piecewise nonlinear chaotic maps

S. Ahadpoura, A. Nematib, F. Mirmasoudia, N. Hematpoura

a Department of Physics, University of Mohaghegh Ardabili, Ardabil, Iran
b Young Researches and Elite Club, Ardabil Branch, Islamic Azad University, Ardabil, Iran

Abstract: With wide applications in secure data transmission and encryption, synchronization of chaotic systems is an interesting concept and has accordingly received special attention among nonlinear systems. Here, we propose an appropriate controller for synchronizing one-parameter families of piecewise nonlinear chaotic maps using a projective synchronization method. First, we present synchronization in coupled chaos discrete-time systems using the master–slave method. Using the principle of the stability of the Lyapunov function, we design a proper controller for achieving projective synchronization of piecewise nonlinear systems. Finally, we demonstrate the applicability of the proposed scheme with simulation results.

Keywords: projective synchronization, piecewise, chaotic map, Lyapunov function, slave–master method.

DOI: https://doi.org/10.4213/tmf9538

Full text: PDF file (444 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 197:3, 1856–1864

Bibliographic databases:

Received: 27.01.2018
Revised: 09.06.2018

Citation: S. Ahadpour, A. Nemati, F. Mirmasoudi, N. Hematpour, “Projective synchronization of piecewise nonlinear chaotic maps”, TMF, 197:3 (2018), 530–540; Theoret. and Math. Phys., 197:3 (2018), 1856–1864

Citation in format AMSBIB
\Bibitem{AhaNemMir18}
\by S.~Ahadpour, A.~Nemati, F.~Mirmasoudi, N.~Hematpour
\paper Projective synchronization of piecewise nonlinear chaotic maps
\jour TMF
\yr 2018
\vol 197
\issue 3
\pages 530--540
\mathnet{http://mi.mathnet.ru/tmf9538}
\crossref{https://doi.org/10.4213/tmf9538}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...197.1856A}
\elib{http://elibrary.ru/item.asp?id=36448205}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 197
\issue 3
\pages 1856--1864
\crossref{https://doi.org/10.1134/S0040577918120140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000455189700014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059675970}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9538
  • https://doi.org/10.4213/tmf9538
  • http://mi.mathnet.ru/eng/tmf/v197/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:95
    References:20
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019